# SDR 0101149615

- Difficulty date: March 23, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- Aircraft time: 66,249 hours, 60,234 cycles
- Engine: Pwa JT8D9
- Engine time: 53,476 hours, 69,190 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Condition: Malfunctioned
- Location: Lt & Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TWO ENGINE COMPRESSOR STALLS WERE HEARD BY THE FLIGHT CREW.  IT WAS NOT DETERMINED WHICH ENGINE OR BOTH EXPERIENCED THE COMPRESSOR STALLS.  THE TAKEOFF WAS ABORTED AT 120 KNOTS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL UNITS LOCATED ON THE LEFT AND RIGHT ENGINES.  OPERATIONAL CHECK NORMAL.
